Please use this identifier to cite or link to this item:
Title: A systematic search of highly variable X-ray sources with the XMM-Newton serendipitous survey
Authors: Yuan, W
Osborne, JP
Watson, MG
Komossa, S
First Published: 2006
Citation: ADVANCES IN SPACE RESEARCH, 2006, 38 (7), pp. 1421-1424
DOI Link: 10.1016/j.asr.2005.03.107
ISSN: 0273-1177
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.